Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have allergy. Taking levocetrizine, neck feels squeezed. Suggestion?

hi sir i am 25 years old from india.sir I am suffering form allergic from my child hood. i have to take levocetrizine tablets every day, other wise i cant tolerate with out taking medicine.and allergic hampers in my inner bodys, that I am neck becomes squeezed when it comes . and and it happening in every evening . pls sir suggest me what can I do for it?
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Pulmonologist 's  Response
From your question it is evident that u have allergic skin disorder.
Do a skin allergy test to identify the allergens.
Use cotton cloths always.
Ur beds and pillows should be plastic covered and dust free.
Avoid exposure to dust if possible.
Avoidance of allergen is the first therapy.
Use first generation antihistaminics with 3rd generation.
Gradually decrease the dose of antihistaminics.
Consult a allergiologist.
Answered: Fri, 8 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor